# SDR USAA2010071991444

- Difficulty date: June 4, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 33,126 hours, 17,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - S4 - LEVEL 2 GALVANIC CORROSION ON SHEAR PLATE BETWEEN FR 69-70, STR  23L, BL Y1160.  REPLACED SHEAR PLATE BETWEEN FR 69-70, STR  23L, BL Y1160  IAW A319 SRM 51-72-11, 51-42-11.
